MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC EPIQ CVX; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND, INC EPIQ CVX; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number EPIQ CVX
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the x7-2t transducer had a small tear in the lens that was leaking fluid.This was associated with an epiq cvx ultrasound system.This issue was found outside of clinical use and there was no patient or user harm.The transducer was replaced to address the customer's immediate concerns.Philips has started an investigation, and upon completion, a follow up report will be submitted.
 
Additional Manufacturer Narrative
A thorough investigation was performed to determine the cause of the reported problem.The investigation confirmed the reported problem and determined the cause was related to improper maintenance as there was evidence of a 3rd party repair.The transducer was replaced to address the customer's immediate concerns and the replacement transducer is in service with no further similar issues.

Brand Name
EPIQ CVX
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
ondrea bermudez
22100 bothell everett highway
bothell, WA 98021
MDR Report Key24472399
Report Number3019216-2026-100064
Device Sequence Number9506755
Product Code IYN
UDI-Device Identifier00884838107526
UDI-Public(01)00884838107526
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPIQ CVX
Device Catalogue Number795231
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date04/16/2026
Date Device Manufactured03/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown